Q&A: metformin side effects…?

Question by Les: metformin side effects…?
I started taking Metformin 500 mg last night around 5:30 P.M. in the middle of eating dinner. It’s not 11:00 A.M. and I haven’t had any of the side effects a lot of people say they have had while taking Metformin. Is it to early to experience the side effects or am I probably going to be one of the ones who don’t get many side effects from it? I am increasing my dosage next week to 100 mg and the week after that to 1500 mg. Thanks!

Best answer:

Answer by Andy J
If you aren’t experiencing side effects that’s a good thing. After taking a drug you can experience side effects 30-60 minutes after taking it. If you aren’t having side effects you win.

What do you think? Answer below!

Trackback URL

, ,

No Comments on "Q&A: metformin side effects…?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments